# SDR ASAA11410211

- Difficulty date: June 22, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Aircraft time: 59,038 hours, 33,486 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65465303
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SHEAR TIE CORRODED AT STA 460 BETWEEN STR 28R AND 27R.  REPAIRED SHEAR TIE IAW B737 400 SRM 53 00 07 FIG 201.
